# SDR AALA20011523

- Difficulty date: July 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER CARGO TRACK RIGHT CLIP NUT HOLES BETWEEN STATION 1231-1250.  REPLACED RIGHT AFT CARGO TRACK STATION 1212 TO 1327 WITH NEW TRACK PER SRM 53-05.  (M)
